# SDR QXEA200800452

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 2,824 hours, 2,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSC- FLIGHT 2222 - FLIGHT ATTENDANT AT "B" STATION REPORTED THE POSSIBLE SMELL OF SMOKE.  NO VISUAL INDICATION OF ANY SMOKE.  MAINTENANCE INSPECTED THE GALLEY AREA FOR SIGNS FOR SIGNS OF OVERHEATING, NONE FOUND.  INSPECTED CIRCUIT BREAKERS, NONE TRIPPED AND NO SMOKE OR ELECTRICAL SMELLS NOTED.  ALL GALLEY EQUIPMENT FUNCTIONS NORMAL.  RETURNED TO SERVICE.  NO PARTS REPLACED.
